# SDR USAA2014052300004

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 96,084 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88990LH00
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL MOD AFT GALLEY EMERGENCY PATH LIGHTING IS WRONG, NEEDS REPLACING.  R & R AFT GALLEY EMERGENCY PATH LIGHTING IAW MM 33-51-10.
